Sudhir R. Ghorpade

Institute Chair Professor

Contact Information Personal Webpage
Research Interests
  • Schubert varieties
  • Linear codes and varieties over finite fields
Selected Publications
  • (with K. N. Raghavan) Hilbert functions of points on Schubert varieties in the Symplectic Grassmannian, Trans. Amer. Math. Soc., 358, No. 12 (2006), 5401-5423.
  • (with M. A. Tsfasman) Schubert varieties, linear codes and enumerative combinatorics, Finite Fields Appl., 11, No. 4 (2005), 684-699.
  • (with G. Lachaud) Étale Cohomology, Lefschetz theorems and number of points of singular varieties over finite fields, Mosc. Math. J., 2, No. 3 (2002), 589-631.